# SDR DL757002126

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 34,517 hours, 16,944 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A''S NOTICED ELECTRICAL ODOR BEFORE LANDING ODOR DIMINISHED WHEN C/B PULLED FOR COFFEEMAKER.  ODOR COMING FROM MID GALLEY AFT COFFEEMAKER.  C/B''S COLLARED FWD TO MCO/PLAC 25-20-01.
